Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Thyrogen

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-02-2005, 05:00 AM
Connie
Guest
 
Posts: n/a
Default Side effects of Thyrogen

I would like to know if anyone has ever had prolonged side effects after Thyrogen injections. I received the injections 4 months ago and still have the effects. A few hours after the first injection I had a headache that progressed to weakness, dizziness, numbness and tingling in my arms and legs and nausea that night. I am now seeing many specialists to determine the cause but it is clear to me. I was perfectly healthy before receiving the injections and the symptoms I have just happen to be the side effects of this medication. It is very new so stay informed.
Reply With Quote
  #2  
Old 09-12-2007, 02:39 PM
Angela
Guest
 
Posts: n/a
Default Thyrogen

I too have been going through the exact same thing, except with a few other things going on as well. Severe and constant nausea, Always cold (like I just came out of a freezer-cold) no appetite, short of breath all the time, and MIGRAINES or severe headaches constantly. I had to have the Thyrogen injections due to Thyroid Cancer (Follicular Carcinoma). Well anyway, I just wanted to let you know that your not alone..... :-(
Reply With Quote
  #3  
Old 05-12-2008, 06:58 PM
Karen
Guest
 
Posts: n/a
Default Thyrogen side effects

I just got finished having my second set of Thyrogen shots. I got sick 2 to 3 weeks after my first shots. I should add that I had Papillary cancer and have just had my second clean scan. I hit a wall and felt weak and got parathesia in my arms and legs, freezing cold just like you discribed and I got high and low blood pressure - alternating. <br>It took a long time for some of the sypmptoms to go away - I took Lyrica for the parathesia and tried accupuncture. I started to feel better after many months.<br>Now I have had my second Thyrogen shots and the same thing has happened. I also have headaches. I wonder how many people out there are having the same symptoms but don't find one another because they don't go into chat rooms. I don't go into them and am greatful that I found your response. If you still go on this site please respond or if anyone else is reading this and has the same symptoms, please reply.
Reply With Quote
  #4  
Old 01-21-2010, 07:57 AM
ChopperChik ChopperChik is offline
Junior Member
 
Join Date: Jan 2010
Posts: 3
Default Getting ready for my first shot & scan

Hello all,

Thank you for your courage and honesty. I am so thankful I found this forum.

I am getting ready for my first set of shots of Thyrogen and scan. I go on the low-iodine diet 1/25. That'll be a blast.

I had my Thyroid removed 4 years ago. I had the initial "ablation" and scan, but I didn't go on the low-iodine diet prior, and I was only off my levothyroxin for 2-3 weeks before the I-131 & scan. Well, I'm not sure if that was as acurate as it could have been and am anxious to see the results of this scan.

I moved in 2007, didn't get an Endo just a general practitioner, and just had my dose checked once a year.

After being in Iraq for about 8 months, I'm back in the states and now have a new Endocronologist and hopefully will have a better grasp on my future dose and wellness. (My TSH was at 0.13 when I got back, that's not good). The doc switched my level (88mcg from 100) and now I'm finally getting a yearly scan (3 yrs late).

This Thyrogen is so new (1998 FDA approved), and you hear so many horror stories, I'm just not sure what to worry about. I wonder if I'll have side effects, if I'll be able to go to school, if I'll be able to function at all really.

I guess it's better than being off your meds for a month. But the Thyrogen web site stated that some people go hypo any way.

Well, I will keep this forum posted on my wellbeing after the first & second shot and let you all know how I'm feeling in the weeks after.

Thanks again for posting.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Side effects Unregistered Benicar 2 02-07-2008 07:00 PM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM
side-effects????? Christy Elidel 0 10-08-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:38 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.